# SDR AU000687

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520K
- Propeller: Mcauly 3AF32C505
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 991026915
- Condition: Failed
- Location: Prop Control
- Component: Prop Control, Mcauly
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT PROPELLER OUTER CONTROL CABLES SEPARATED AT SLIDE JOINT LOCATED AT PROPELLER GOVERNOR END.  LEFT CABLE HAD BEEN REPAIRED BY LOCKWIRING THE ENDS TOGETHER.  CABLES P/N 9910269-15 AND P/N 9910269-16.  (X)
